# SDR VNAA202412240008

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183461 DISCREPANCY: STGR 21L INTERCOSTAL IS CORRODED BETWEEN F.S. 333 TO F.S. 349. CORRECTIVE ACTION: INSTALLED NEW INTERCOSTAL P/N SH670-31823-1 ON STR21L BETWEEN F.S 333 - FS349 IAW CRJ700 SRM 51-42-06-001-001-A01.          SH670-31823-1
